| Model Number |
MMT-523NAB |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the up arrow button was beginning to give problems and had to be pushed 7 times in order to respond.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device monitored for several days.Device received with intermittent button response due to flattened express bolus, esc, act, up and down button dome switch (creased).No button error alarm during testing.No unlocked j2/lcd keypad connector.Device received with all operating currents within specification and passed the displacement test.No unexpected low battery alarm anomalies noted.